On lower semicontinuity of multiple integrals

Tom 74 / 1997

Agnieszka Kałamajska Colloquium Mathematicum 74 (1997), 71-78 DOI: 10.4064/cm-74-1-71-78

Streszczenie

We give a new short proof of the Morrey-Acerbi-Fusco-Marcellini Theorem on lower semicontinuity of the variational functional $\int_{Ω} F(x,u,∇u)dx$. The proofs are based on arguments from the theory of Young measures.

Autorzy

  • Agnieszka Kałamajska

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek